# SDR SIMA983432

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 3567 - AFT EMERGENCY LIGHTS OVER PASSENGER AND SERVICE DOOR DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
